# SDR AALA20120321001

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 68,158 hours, 35,919 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 5 SLAT HAS SHARP DENT IN LEADING EDGE UPPER SKIN.  REWORKED DENTED AREA PER ESO 80117 TO WITHIN LIMITS.  DYE CHECK AFTER REWORK SHOWS NO CRACKS.
